# SDR SWIA200413323

- Difficulty date: May 15, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 2,623 hours, 2,061 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Panel
- Condition: Damaged
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM IS INTERMITTENT WHEN TRIMMING TO THE RT (LWR TRIM IS OKAY).  REPLACED AILERON TRIM PANEL WITH SERVICEABLE UNIT.  OPS CHECK GOOD.  P/N: 601R51227-13.
